# SDR DALA2022063004581

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 CABIN SEAT TRACK ON FLOOR PANEL MATING SURFACE FOUND CORROSION AT LBL 11 STA 1230-1361, CORRECTIVE ACTION: THE NEW SEAT TRACK INSTALLED AS PER B767 -300 SRM 51-40. (2298245)
